# SDR COM60538

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8989308
- Condition: Inoperative
- Location: Rt Engine
- Part time: 5,776 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ENGINE WILL NOT ROTATE DURING START ATTEMPT.  REMOVED AND REPLACED THE START VALVE.
